Hi Sarah,Sorry you've had to join the IBS club, BUT we're happy to have you!Bentyl is an antispasmodic that is taken (usually) on an as needed basis. It does indeed cause drowsiness. I do not take this med, but my best friend does. She takes it at night when she's got nothing going on and knows she will stay home and get to bed soon. I don't know if this is how it is with everyone. Hopefully someone will be along shortly with another perspective. Have you seen the website http://www.askapatient.com/ -- it is great! Canyon, one of our regulars, provided it a little while back and now I'm hooked. You should check it out and see what people have to say about Bentyl.
about the GI motility thing... Can't help you there. Sorry. I will spin my wheels and see if I can come up with something.
Are you taking anything for your IBS (fiber, probiotics, etc.)?
Post Edited (kydiver) : 5/18/2007 6:56:35 AM (GMT-6)